MAUDE Adverse Event Report: ARGON MEDICAL DEVICES OPTION RETRIEVABLE VENA CAVA FILTER (70CM); FILTER, INTRAVASCULAR, CARDIOVASCULAR

ARGON MEDICAL DEVICES OPTION RETRIEVABLE VENA CAVA FILTER (70CM); FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 352506070E
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
The tech and physician verified, both visually and audibly, the cartridge was being placed in the proper direction (jugular arrow into the jugular access).However, the filter was in the cartridge backwards and did not deploy in the correct orientation.The filter was retrieved.A new option elite from the same lot was opened and used with no issues.There are no fluoro images available at this time.There was no patient harm.

Brand Name
OPTION RETRIEVABLE VENA CAVA FILTER (70CM)
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 76008
9036759321
MDR Report Key23343759
Report Number0001625425-2025-01101
Device Sequence Number18504693
Product Code DTK
UDI-Device Identifier00886333217151
UDI-Public(01)00886333217151(17)280812(10)11633957
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133243
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number352506070E
Device Lot Number11633957
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Initial Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown